walkingrainAspirin is mainly used to the treatment of inflammation and pain. Generally speaking, it won't harm to your eyes. But it can't be taken a lot for a long time, especially after drinking. Or it will appear chemical poisoning, headache, a bit of dizziness and so on. Also it may cause vision problem such as a progressive loss of sight. It will be a threat to life if get too much. Please take care!03/15/2013
Jason lesterThe aspirin will kill your inner bacterium which causes your cold. Actually it has little effect on eyes. Your burning and dry eyes may be related with the cold because of the weak immune system. You should have the good rest for the eyes to let them get comfortable by themselves. You should keep the good diet with vitamin C which may moisture your eyes.03/18/2013
ESTHERAspirin has ocular side effects including bleeding in eyes, localized periorbital edema, retinopathy and recession of eyesight. But you said you got a cold. Therefore, your burning and dry eyes may be the result of your cold or the fatigue of your eyes. Stop taking aspirin and see if you eyes stay burning and dry.03/19/2013
- iam getting tears from my eyes when iam sleeping espicially in between 3'0 clock to 5'0 clock.it is happening from the last three days
- Swollen eyes and neck
- can my crossed eyes be fixed after 3 failed attempts as a child?
- eye health
- Right eye making noises
- Is Computer Vision Syndrome Permanently On Me?
- Can I wear eye makeup when I have problem with clogged oil glands?
- Help! I have salicylic acid in my eyes.
- Skimmed milk in eye